# SDR ASAA2016061117021

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,769 hours, 1,256 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FMC CDU FAULTS,  FOUND NR 2 ENGINE FAULT CODE 75-10802, T25 SIGNAL DISAGREE, SHORT TERM.  ACFT GROUNDED. REF L/P 11678020 FOR FAULT CODE 75-20802.  REACCOMPLISHED T/C 78273000 FAULT CODE FOR NR 2 ENGINE 75-10802.  NO LONGER PRESENT.  FAULT NOW SHOWS FAULT CODE 75-30802 ALL FLIGHT LEGS.  ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURE, USED IAW CHAPTER 5, TABLE 3, ITEM 8.  ACCESSED NR 2 ENGINE.  ACCOMPLISHED WIRE CHECKS FROM CONNECTORS DP 909 AND DP 1010 TO SENSOR T25 A & B CHANNELS ALL WITHIN LIMITS.  REMOVED CONNECTORS AT T25 FOUND CONNECTOR FOR CHANNEL A, DP910, HAS EVIDENCE OF MOISTURE IN CONNECTOR.  CLEANED CONNECTORS DP909, DP1010, DP910, & DP1009.  ALSO CHECKED RESISTANCE OF BOTH CHANNELS OF T25 BOTH FOUND TO BE WITHIN LIMITS RECONNECTED ALL CONNECTORS.  ACCOMPLISHED REPAIR CONFIRMATION TEST, TEST PASSES. REF FIM 75-33, TASK 805.
